# SDR AALA202407083764

- Difficulty date: July 1, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11057
- Aircraft time: 7,068 hours, 1,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80087000
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHTING INOPERATIVE AT SEAT ROW 36 CBA. **SUPPLEMENTAL REPORT FOR AALA202407053764: MAINTENANCE REPLACED EMERGENCY PATH LIGHTING ELECTRICAL CABLE ASSEMBLY AT ROW 36CBA AND AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00** (CLOSED)
